# SDR HALA0800435

- Difficulty date: March 22, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 70,306 hours, 12,796 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Aileron Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCK OUT CAME ON APPROACH AT 250 KTS STAYED ON FOR 1.5 MINUTES.  T/S AS PER FIM 27 11 00 AILERON LOCK OUT WOULD NOT FAIL ON GROUND MCDP SHOWS NO LAST FLIGHT FAULTS REPLACED LEFT ADC AS PER MM 34 12 01 404.
